# SDR AALA20050447

- Difficulty date: July 17, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY PATH LIGHTING IN COACH INOPERATIVE.  REPLACED BATTERY PACK M33401 FOR EMERGENCY PATH LIGHTING IN COACH. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
